# SDR ABXA9801096

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5614974
- Condition: Cracked
- Location: Bs 140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STATION 140 AT LONGERON 35R INTERNAL DOUBLER IS CRACKED.  REPAIRED IAW ABX REA D853-23438MR.
